# SDR HYIA20190401001

- Difficulty date: March 29, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Aircraft time: 37,154 hours
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Part number: 512400071
- Part serial: 1021
- Condition: Delaminated
- Location: Aileron
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED "AILERON TRIM TAB EXPLODED IN FLIGHT" INITIAL INSPECTION FOUND THE AILERON TRIM TAB TOP SKIN TO BE DE-LAMINATED FROM THE FORWARD EDGE. MAINTENANCE INSPECTED AND FOUND THE DAMAGE LIMITED TO THE AILERON TRIM TAB, THE TAB WAS REPLACED WITH NO FURTHER DISCREPANCIES NOTED.
